# SDR 6PMR2020122131223

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS WITH CORROSION ON UPPER LEFT AFT SKIN SURFACE OF CENTER HORIZONTAL STABILIZER BOX, BETWEEN HYDRAULIC LINES CONNECTION AND LEFT ATTACH MOUNT PLATE AROUND FASTENERS AND ALONG EDGE.  CORRECTIVE ACTION: ACCOMPLISHED EO 20495-3, REV IR.  REMOVED CORROSION, ACCOMPLISHED GVI AND HFEC, ROTO-PEEN.  MAINTAINED 125RA SURFACE PROTECTION.  PEMCO NON-ROUTINE 10248-0236.
